# SDR ASOA051036

- Difficulty date: November 29, 2005
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N826AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7210
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: H34149
- Condition: Lack Of Lube
- Location: Fuselage
- Component: Passenger Door
- Component part number: 601R31901961
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE PASSENGER DOOR WAS DIFFICULT TO OPEN.  MAINTENANCE LUBRICATED THE PASSENGER DOOR HANDLE ROLLER CAM.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
